# SDR AU960008

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17
- Condition: Contam-Water
- Location: Dc Power Distrib
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AND NO2 INVERTERS FAILED DURING FLIGHT IN HEAVY RAIN - WHEN  AIRCRAFT RETURNED TO CLEAR AIR BOTH INVERTERS OPERATED NORMALLY -ON RETURN TO BRISBANE BOTH INVERTERS WERE CHECKED - ONE INVERTER WAS SENT FOR REPAIR DUE TO DETERIORATION OF PROTECTIVE COATING - THE OTHER INVERTER WAS REFITTED SERVICEABLE
